Thread: urgent question
03-22-2005, 07:55 PM #1
i used 600 mg ew of test cyp for 8 weeks , planned for 12 but some how ran short , so i thought about filling it in with some prop @ 100 mg ed . now the question is , how long do i have to wait untill i take my first shot of prop after my last shot of cyp , and would it matter if the last shot was 10 days ago , also i think my cyp coulda been fake or underdosed. some advice would be appreciated.
03-22-2005, 07:58 PM #2
03-22-2005, 08:00 PM #3Originally Posted by thewallop
I would just wait until 18 days past the last shot and start PCT....... You waited pretty long and your levels are getting low. JMO
03-22-2005, 08:03 PM #4
Yah bro, either start it ASAP or just wait 18 days and start PCT like MudMan said.
03-22-2005, 08:03 PM #5
I would wait 3 days after my last Cyp shot to start the ED of the Prop. This should keep your test levels the most consistent.
I thnk you said its been 10 days already?... you may want to consider waiting another few days and starting PCT. No prop
03-23-2005, 12:08 PM #6
wat would happen if i started the prop 10 days after ? , im sure that the cyp that i had was half underdosed, ( shooting 600 mg but i think i only got 300 mg or even worce that it was fake.) my clomid is takin some time to get to me so i was thinkin other then the side effects of test lvls jump , wat els could be harmed?
03-23-2005, 01:31 PM #7Originally Posted by thewallop
03-23-2005, 01:35 PM #8
if worse comes to worst and your sides get really out of hand, consult a doc...if i correctly understand, they can't reveal to anyone if you admit to AAS use (confidentiality issues)
03-23-2005, 02:25 PM #9Member
- Join Date
- Apr 2004
Just run the prop starting right now.(ED) Cyp will be in your system for 14 days so you will be just fine. Keep going till you have proper pct. Well have you taken your shot yet? What are you waiting for? The test in your system is getting lower by the minute. Hurry man.
03-23-2005, 03:04 PM #10
welll atcually my last shot was a week ago(7days) and ill have my prop by the 25th and im makin another order for some nova/clomid/ anavar . i guess illl find out wat will happen if i start the prop , luckly props really fast acting and if anything happens it'll be outa my system quick , thanks for the replies bros
03-23-2005, 04:15 PM #11Originally Posted by thewallop
03-23-2005, 05:15 PM #12
the pct gear wont be here for atleast another fukin week due to all this good friday and monday holiday . i know that i shoulda had my pct gear on hand and that is my bad and im learning . so for the pct gear it will take another 10 days to get here , and i could have the prop b 4 that, as i asked above , wat will happen if i use the prop , would i get side effects associated with when people dont shooot prop or sus or tren ed or eod , ?
03-23-2005, 10:22 PM #13
If you get the prop before your PCT gear i think I would shoot that ED until you can PCT correctly. Get it ASAP tho. Your test levels are falling already Im sure. I cant comment on what side effects you will experience. I wouldnt imagine it would be too bad unless you cant start the prop or PCT for a long while.
Good luck Bro,
Let us know how it works out.
03-24-2005, 01:46 AM #14
thanks ill keep u updated, im starting to get some small pimples on my arms and shoulders and back . thats about it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)